| Model Number |
RBY2C0415-A |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing a ruby coil out of its introducer sheath and into the lantern, the ruby coil became stuck at the rotating hemostasis valve (rhv) of the lantern and would not advance further.Therefore, the ruby coil and lantern were removed.The procedure was completed using a new ruby coil and a new lantern.It should be noted that there was no alleged device deficiency or damage to the first lantern.There was no report of an adverse effect to the patient.